Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On contractive mappings in uniform spaces

Authors: W. J. Kammerer and R. H. Kasriel
Journal: Proc. Amer. Math. Soc. 15 (1964), 288-290
MSC: Primary 54.85
MathSciNet review: 0159307
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. A. Brown and W. W. Comfort, New methods for expansion and contraction maps in uniform spaces, Proc. Amer. Math. Soc. 11 (1960), 483-486. MR 0113210 (22:4048)
  • [2] Michael Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74-79. MR 0133102 (24:A2936)
  • [3] Albert Edrei, On mappings which do not increase small distances, Proc. London Math. Soc. 2 (1952), 272-278. MR 0050272 (14:305d)
  • [4] John L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [5] F. Rhodes, A generalization of isometries to uniform spaces, Proc. Cambridge Philos. Soc. 52 (1956), 399-405. MR 0081459 (18:406f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society